Paracetamol Drops 100 mg/ml, each ml contains : Paracetamol 100 mg.
Paracetamol with Paracetamol as active ingredient is available in drops 100 mg/ml.
Relieve pain in the state of headache, toothache and reduce fever.
DOSAGE AND ADMINISTRATIONS :
Under 1 year : 60 mg dose (0,6 ml drops appliance), 3 – 4 times daily.
1 – 2 years : 60 – 120 mg dose (0,6 – 1,2 ml drops appliance), 3 – 4 times daily.
Or according to doctor’s prescription.
- Patients who hypersensitive to this drug.
- Patients with severe hepatic impairment.
WARNINGS AND PRECAUTIONS :
- It should be use with caution in patients with kidney disease.
- If fever did not decrease during 2 days or after 5 days of pain does not disappear, contact your doctor immediately.
- Use of these drugs in patients who consume alcohol may increase the risk of impaired liver function.
- Use of high dosage may cause liver damage.
- Not recommended for concomitant use with other medications containing Paracetamol.
ADVERSE REACTIONS :
- Long-term use and large doses may cause liver damage.
- Hypersensitivity reaction.
Paracetamol Drops 100 mg/ml Box, 10 bottles @ 10 ml No. Reg. GBL1802357836A1
STORE BELOW 30ºC, PROTECT FROM LIGHT
Manufactured by :
Sidoarjo – Indonesia